# SDR WRLA20110110463

- Difficulty date: January 10, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Aircraft time: 52,501 hours, 9,268 cycles
- Engine: Pwa PW4462
- System (JASC): 2926 · Hydraulic Reservoir, Auxiliary
- Part: Support Fitting
- Part number: AEA706469
- Condition: Cracked
- Location: Hyd Reservoir
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD HAND PUMP SUPPLY TANK RESERVOIR LOWER SUPPLY SUPPORT CLIP (P/N AEA7094-69) CRACK.  FABRICATE PART THE CLIP IAW EI NR W2010P57B-3212 REV 00.  REPLACE THE CLIP IAW MD-11-1F SRM 51-35-01 REV 45.  JOB COMPLETED AND COND CHK NML.
